Volume 89, Issue 1, January 1969

Locally flat imbeddings of topological manifolds

Pages 1-13 by J. Alexander Lees

Moduli of vector bundles on a compact Riemann surface

Pages 14-51 by Mudumbai S. Narasimhan, Sundararaman Ramanan

The degree of symmetry of homotopy spheres

Pages 52-67 by Wu-Chung Hsiang, Wu-Yi Hsiang

Closed geodesics

Pages 68-81 by Wilhelm Klingenberg

Kähler differentials and differential algebra

Pages 92-98 by Joseph Johnson

Local representation of Galois groups

Pages 99-124 by Goro Shimura

On equivariant maps between spheres with involutions

Pages 125-137 by Peter S. Landweber

A basis theorem for $\Sigma_3^1$ sets of reals

Pages 138-159 by Donald A. Martin, Robert M. Solovay

Affine open subsets of algebraic varieties and ample divisors

Pages 160-183 by Jacob Eli Goodman

On modular forms with associated Dirichlet series

Pages 184-186 by Andrew P. Ogg

Local rigidity theorems for minimal hypersurfaces

Pages 187-197 by H. Blaine Lawson, Jr.

On $p$-adic $L$-functions

Pages 198-205 by Kenkichi Iwasawa

Correction to “Structure of inseparable extensions”

Pages 206-207 by Moss Eisenberg Sweedler